... terrible mood swings before, and now I think they're worse. I haven't been crying as much, but I've been much angrier, agitated, and anxious. I am wide awake during the day but I can't direct my energy anywhere. I still don't feel like leaving the house, and I've been avoiding doing things with my children for fear of yelling at them.Yesterday I started having bad chest pain and tightness. My vitals were ok so I didn't go to the hospital, but I called my doc. She said to start taking the second pill in the evening (which with her ok, I had been avoiding because I was having marked difficulty sleeping). I took the pill tonight and felt very angry and agressive. I then promptly started crying. I've calmed down a little but I'm still wide awake and anxious. I don't know how much longer I can handle this. I have a follow up tomorrow, what should I discuss with the doctor?
a few years ago I ran a wellbutrin forum. what you are describing is what many people who were just beginning wellbutrin complained about, except that it sounds more severe. I usually told people to try and hang in there, for as long as 8 weeks. it usually takes up to that long for the irritability etc to go away. good that you are going to the doc. in your case this just might be a med that your body and brain can't handle. if you continue to take it and can afford it, please don't buy the generic. best wishes to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Feb 2010 • 5 answers
Posted 29 Dec 2012 • 5 answers
Posted 13 Sep 2014 • 3 answers
Posted 8 Mar 2015 • 5 answers
Posted 20 Mar 2016 • 3 answers